Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The OSC does not imply the SOSC for infinite iterated function systems


Authors: Tomasz Szarek and Stanislaw Wedrychowicz
Journal: Proc. Amer. Math. Soc. 133 (2005), 437-440
MSC (2000): Primary 28A80; Secondary 28A78
Published electronically: September 2, 2004
MathSciNet review: 2093065
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every class of contracting similitudes $\{f_{1},\ldots , f_{N}\}$ on $R^{s}$ satisfying the OSC and such that $\dim _{H} \mathcal{K}_{0}<s$, where $\mathcal{K}_{0}$ denotes the corresponding fractal, can be extended to an infinite family of contracting similitudes which still satisfies the OSC but the SOSC does not hold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 28A80, 28A78

Retrieve articles in all journals with MSC (2000): 28A80, 28A78


Additional Information

Tomasz Szarek
Affiliation: Institute of Mathematics, Silesian University – and – Institute of Mathematics of the Polish Academy of Sciences, Bankowa 14, 40–007 Katowice, Poland
Email: szarek@ux2.math.us.edu.pl

Stanislaw Wedrychowicz
Affiliation: Department of Mathematics, Technical University of Rzeszów, W. Pola 6, 35–959 Rzeszów, Poland

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07708-1
PII: S 0002-9939(04)07708-1
Keywords: Fractal, open set condition, strong open set condition
Received by editor(s): July 2, 2003
Published electronically: September 2, 2004
Additional Notes: The first author’s research was supported by the State Committee for Scientific Research Grant No. Z PO3A 031 25
Communicated by: Michael Handel
Article copyright: © Copyright 2004 American Mathematical Society